# SDR 97ZZZX3056

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - LT WING RIB NR 2, 4 OVERSIZED J-BOLT FASTENERS DUE  TOOLING MARKS REAMING AT POS'S .  OUTBOARD STRINGERS 1A, 6A, 7A AND INBOARD STRINGERS B4A.1A A 70, 12 DIA.ALTOTNRS800, 12 DIA.HC571H9003, PC/RJ0652-95, DJR/RJ0634.  REAMED HOLES TO OVERSIZE SPOT FACED, COUNTERSUNK, DEBURRED, ALODINED, PRIMED, AND INSTALLED O/S FASTENERS IN LT WING RIB NR 2 INBOARD STRINGER 4A WITH 12-800 FASTENERS AND OUTBOARD A AND 7A WITH 12-800 AND OUTBOARD 1A WITH 12-700:  RIL HC571H9033; FAXES PC/RJ0652-95, DJR/RJ0634.
